# SDR DL73S030975

- Difficulty date: October 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 48,607 hours, 38,678 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 6546861X
- Part serial: NW43
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 3-059252-3AD, OPN 0301, (S/B 737-52A1100), A 65-46861-0) FITTING WAS FOUND.  EO INSTRUCTIONS REQUIRE ENGINEERING EVALUATION.  EVALUATION FOUND THAT FITTING REQUIRED REPLACEMENT PER S/B 737-52-1065.  FITTING REPLACED PER S/B 737-52-1065 PER DELTA ERA 423638-14AD.
